# SDR SWAA2017081515590

- Difficulty date: August 5, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 38,693 hours, 22,898 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Rt Mlg Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR UPPER WING PANEL SUPPORT BEAM FORWARD ATTACH ANGLE FOUND CRACKED.   R & R THE ATTACH ANGLE IAW SRM.
